# SDR COMA2008121650028

- Difficulty date: December 8, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N806CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7359
- Aircraft time: 22,099 hours, 19,362 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO YUL RECEIVED FLAPS FAIL CAUTION MSG AT 0 DEG WHEN SELECTING 8 DEG.  EMERGENCY DECLARED, A/C LANDED SAFELY.  COMPLIED WITH TASK CARD SI-2-27I0001, FLAPS FAIL FIRST EVENT MAINTENANCE ACTION.
